# SDR SWAA2023092805022

- Difficulty date: September 27, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 66,453 hours, 34,397 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Pin
- Part number: UNKNOWN
- Condition: Handler Error
- Location: Zn 700 Landing G
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RT. GEAR WUOLD NOT RETRACT<[01] REMOVED RT. MLG PIN PER AMM 32-00-01
